Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy


Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 71 (1965), 742-746
DOI: https://doi.org/10.1090/S0002-9904-1965-11369-6
Part II: Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 505--507
MathSciNet review: 0206328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Friedman, On the Cousin problems, Bull. Amer. Math. Soc. 71 (1965), 737-741. MR 206327
  • 2. R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, 1965. MR 180696
  • 3. G. Scheja, Riemannsche Helbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 148941


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11369-6

American Mathematical Society